American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Michal Feckan. Chaotic solutions in differential inclusions: chaos in dry friction problems. Trans. Amer. Math. Soc. 351 (1999) 2861-2873. MR 1473440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert Franzosa and Konstantin Mischaikow. Algebraic transition matrices in the Conley index theory. Trans. Amer. Math. Soc. 350 (1998) 889-912. MR 1360223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Carmen Chicone. A geometric approach to regular perturbation theory with an application to hydrodynamics . Trans. Amer. Math. Soc. 347 (1995) 4559-4598. MR 1311905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Maria Lúcia Alvarenga Peixoto and Charles Chapman Pugh. The planar closing lemma for chain recurrence . Trans. Amer. Math. Soc. 341 (1994) 173-192. MR 1107028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Andreas Floer. A topological persistence theorem for normally hyperbolic manifolds via the Conley index . Trans. Amer. Math. Soc. 321 (1990) 647-657. MR 968418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] B. Perthame. Perturbed dynamical systems with an attracting singularity and weak viscosity limits in Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 317 (1990) 723-748. MR 943607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kenneth R. Meyer and George R. Sell. Mel\cprime nikov transforms, Bernoulli bundles, and almost periodic perturbations . Trans. Amer. Math. Soc. 314 (1989) 63-105. MR 954601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Carmen Chicone and Marc Jacobs. Bifurcation of critical periods for plane vector fields . Trans. Amer. Math. Soc. 312 (1989) 433-486. MR 930075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ethan M. Coven, Ittai Kan and James A. Yorke. Pseudo-orbit shadowing in the family of tent maps . Trans. Amer. Math. Soc. 308 (1988) 227-241. MR 946440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Stephen Schecter. Stable manifolds in the method of averaging . Trans. Amer. Math. Soc. 308 (1988) 159-176. MR 946437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yuri Kifer. Entropy via random perturbations . Trans. Amer. Math. Soc. 282 (1984) 589-601. MR 732108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. R. Grossi Sad. A ${\bf Z}\times {\bf Z}$ structurally stable action . Trans. Amer. Math. Soc. 260 (1980) 515-525. MR 574796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1